# SDR FDEA202508171483

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 62,181 hours, 9,866 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113W300321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP LWR SURFACE FROM OB TO IB 93 INCHES CORSS TE TO LE 4 INCHES FOUND ONE   DENT. REPAIRED LH OB FLAP LWR SURFACE DENT AT OTEF STA 434 AS PER B777 SRM 57-53-01-2R   REPAIR 2 AND SRM 51-70-04-2R REPAIR 1 REV 47.6 AND EA: G-5750-T0384564 PI, TITLE: WING-  FLIGHT SURFACES-LH OUTBD FLAP TE WEDGE LOWER SUFACE DELAMINATION AT OTEF STA 73 &   OTEF STA 434-SRM REPAIR-RSC TRACKING, DETAIL PLS REF TO WRI: 57506761. THIS IS A MAJOR   REPAIR PER GMM 6-2-100.
